# SDR DALA2023050503543

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 IN REF. NRC 0439: CORROSION ON DECK PLATE SURFACE FROM STA 1680 TO STA 1720 BTW BL 0 AND LBL 52, FROM STA 1681 TO STA 1686 BTW LBL 6 AND LBL 39, FROM STA 1703 TO STA 1716 BTW LBL 5 AND LBL 8 AND STA 1716, LBL 13 AT W4 AREA. CORRECTIVE ACTION: SUMMARY NRC 539: CORROSION ON DECK PLATE SURFACE ON STA 1681 TO STA 1686 BTW LBL 6 AND LBL 39 WAS REPAIRED PER B757-200 SRM 53-60-51-2R REPAIR 10, CORROSION ON DECK PLATE SURFACE ON STA 1703 TO STA 1716 BTW LBL 6 AND LBL 13 AREA WAS REPAIRED PER B757-200 SRM. (2752113)
